IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Yuji Oie (Kyushu Inst. of Tech.)
Vice Chair Motonori Nakamura (NII), Katsuyoshi Iida (Tokyo Inst. of Tech.), Kenichi Nagami (Inetcore)
Secretary Toyokazu Akiyama (Kyoto Sangyo Univ.), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masashi Eto (NICT), Kazuya Tsukamoto (Kyushu Inst. of Tech.)

Conference Date Fri, Jul 17, 2009 09:30 - 18:15
Topics Internet Operation and Management, etc. 
Conference Place IIJ Jinbo-Cho Mitsui-Building 
Address Jinbocho Mitsui Bldg., 1-105 Kanda Jinbo-cho, Chiyoda-ku, Tokyo, 101-0051, Japan.
Transportation Guide http://www.iij.ad.jp/en/info/map/head-office.html
Sponsors Afternoon sessions are co-sponsored by JANOG.

Fri, Jul 17 AM 
Chair: Keisuke Ishibashi
09:30 - 11:30
  09:30-09:35 Opening ( 5 min. )
(1) 09:35-10:00 End to end NAT Masataka Ohta (Tokyo Inst. of Tech.), Hitoshi Morioka (ROOT Inc.), Kenji Fujikawa (NICT)
(2) 10:00-10:25 Filtering Method against DDoS Attacks using Statistical Property Taiki Mishima, Naotoshi Adachi, Yasuhisa Takizawa (Kansai Univ.)
(3) 10:25-10:50 A Measurement System of Distribution of Temperature Takuya Okada, Masakazu Imai (Tottori Univ. of Environmental Studies)
(4) 10:50-11:30 [Keynote Address]
Toward the Inter-Computing environment beyond internetworking
Toshiya Asaba (IIJ-II)
  11:30-13:00 Lunch Break ( 90 min. )
Fri, Jul 17 PM 
Chair: Katsuyoshi Iida
13:00 - 14:00
(5) 13:00-14:00 [Keynote Address]
An Overview of R&D on New Generation Network in Japan and the world
Tomonori Aoyama (Keio Univ.)
  14:00-14:15 Break ( 15 min. )
Fri, Jul 17 PM 
Chair: Kenichi Nagami
14:15 - 16:30
(6) 14:15-15:00 [Special Talk]
The End-to-End Measurement Technology For the Internet: Today and Tomorrow
Masato Tsuru (Kyushu Inst. of Tech.)
(7) 15:00-15:30 [Special Talk]
Visualizing and Classifying Internet Traffic based on Connection Patterns
Yosuke Himura (The Univ. of Tokyo), Kensuke Fukuda (NII /JST), Kenjiro Cho (IIJ), Hiroshi Esaki (The Univ. of Tokyo)
(8) 15:30-16:00 [Special Talk]
The Internet communication quality measurement and experience quality in Japan
Nobuaki Nasu, Yoshiaki Kitaguchi, Yasuhiro Wakitani, Kenichi Nagami (Intec NetCore, Inc.), Yutaka Kikuchi (Kochi Univ. of Tech), Kaoru Yoshida (Mitsubishi Research Inst, Inc.)
(9) 16:00-16:30 [Special Talk]
Multipurpose Traffic Monitoring with Flow-based Measurement
Atsushi Kobayashi (NTT PF Labs.)
  16:30-16:45 Break ( 15 min. )
Fri, Jul 17 PM 
Chair: Seiichi Kawamura
16:45 - 18:15
(10) 16:45-17:00 [Special Talk]
Virtual Infrastructure's Performance Analysis
Naoto Matsumoto (Network Value Components Ltd.)
(11) 17:00-17:30 [Special Talk]
Understanding the large-scale spamming botnet
Tatsuya Mori (NTT), Holly Esquivel, Aditya Akella (UW-Madison), Akihiro Shimoda, Shigeki Goto (Waseda Univ.)
(12) 17:30-18:00 [Special Talk]
network measurements at live ISP network
Yoshinobu Matsuzaki (IIJ)
  18:00-18:10 Student Researcher Award Celemony ( 10 min. )
  18:10-18:15 Closing ( 5 min. )
  18:40-20:40 Party ( 120 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 22 minutes for presentation and 8 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 


Last modified: 2009-07-09 11:16:48


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan